# SDR CA190329035

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,783 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 20190329034
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #3 TIRE BURST ON LANDING, DURING INSPECTION FOUND ALSO STRUCTURAL DAMAGES ON R/H MLG GEAR DOORS AND R/H WING FLAP. DETAILED INSPECTION AND DAMAGE EVALUATION ONGOING.  #3 AND #4 WHEEL AND TIRE ASSEMBLIES REPLACED.
